For some background on some of the kinds of research problems that interest me, you may find it helpful to request the following papers from the publications page on this web site:

Earn, D.J.D., 2004. "Mathematical Modelling of Recurrent Epidemics" Pi in the Sky 8, 14-17

  • An article written for keen high school students interested in infectious disease modelling.

Earn, D.J.D., 2008. "A light introduction to modelling recurrent epidemics" In Lecture Notes in Mathematical Epidemiology, edited by F. Brauer, P. van den Driessche, J. Wu, (Springer), pp. 3-18

  • An article written for undergraduates considering graduate school in mathematical epidemiology.

Earn, D.J.D., 2009. "Mathematical epidemiology of infectious diseases" In Mathematical Biology, edited by M.A. Lewis, M.A.J. Chaplain, J.P. Keener, P.K. Maini, IAS/Park City Mathematics Series Volume 14 , (American Mathematical Society), pp. 151-186

  • An article written for graduate students in mathematical biology who are interested in specializing in mathematical epidemiology.

You may also find it useful to read about my current research associated with the London Bills of Mortality.

For background about me, see One Person's Path to Mathematical Biology.

Last update: 11 December 2016